| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Fosamax side effect
Re: Fosamax side effect
[ Back to Messages
Posted by Barbara
on September 25, 1999 at 21:39:49:
In Reply to: Fosamax side effect posted by bjm on September 24, 1999 at 08:31:10:
: Anyone else have joint pain and stiffness after starting to take
: Fosamax? I started taking a 5 mg. preventive dose and began
: having ankle pain two weeks later. Stopped taking it immediately,
: but my ankle is still not normal almost two months later.
I did not have that kind of side effect from fosamax.I was on it for almost a month,5mg also,and got burning in my throat.I had taken it correctly with the extra water etc. I have stopped it.Also have been reading some scary stuff that can happen as side effects.
All times are GMT -7. The time now is 11:04 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!